# SDR ASOA201612105092

- Difficulty date: December 10, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 21,414 hours, 14,474 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AFT LAV SMOKE WENT OFF IN FLIGHT. RESET AND DISCREPANCY NO LONGER EXIST. PER MCC NO FURTHER ACTION REQUIRED.
